# SDR SIMA20121205001

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,235 hours, 23,737 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND REAR ELECTRONICS COMPARTMENT DOOR 272DR HAS 2 EACH CRACKS UNDER THE ATTACHMENT HOOK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AFT AVIONICS DOOR IAW  EO EM-52MR-334.  THE AIRCRAFT WAS RETURNED TO SERVICE.
